Cart (Loading....) | Create Account
Close category search window

A systematic search method for obtaining multiple solutions of simultaneous nonlinear equations

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)

A systematic search method has been developed for obtaining the multiple solutions of a nonlinear equation of the formf(x) = 0, where f is a continuously differentiable function fromR^n rightarrrow R^n. The method is based on numerical integration of the associated system of differential equationsdot{f}_i = -f_ifori = 1, 2,cdots , n - 1anddot{f}_n = pm f_nalong the space curvelof intersectionf_i(x) = 0, i = 1, 2,cdots, n - 1. The plus or minus sign is chosen so as to make{x_k}move in the desired direction onl.

Published in:

Circuits and Systems, IEEE Transactions on  (Volume:22 ,  Issue: 9 )

Date of Publication:

Sep 1975

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.